# SDR YENA201710250871

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 66,166 hours, 23,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FOR LIVE TV WENT OFF. TURNED OFF RACK POWER. NO SMOKE VISIBLE OR ODOR.  RESET THE SYSTEM IAW AMM 23-39-00. OPS CHECKED NORMAL.
